# SDR AALA200800474

- Difficulty date: March 2, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 65,893 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT SEATS 17EH INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY LIGHTS AT SEATS 17EH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
